# SDR AWXA200600419

- Difficulty date: February 28, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: PL65566552
- Condition: Damaged
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED SECTION MISSING FROM THE AFT PIT DOORWAY, AFT TORQUE BOX WEB REVEAL STRIP.  MAINTENANCE CUT OUT EXISTING DAMAGE AND REPAIR DOUBLER IAW BOEING 737-300 SRM 51-70-13-0G FIG 1.  FABRICATED NEW PORTION OF REVEAL STRIP IAW BOEING 737-300 SRM DWG PL65-56655 AND 51-70-13-0G FIG 1.  INSTALLED FABRICATED REPAIR PARTS AT THE AFT PIT DOORWAY, AFT TORQUE BOX WEB IAW BOEING 737-300 SRM 51-70-13-0G FIG 1.
